Welcome to ANSWEROLOGY RELOADED, where you can ask questions and receive answers from other members of the community. ~Bluegenel
Members Online: 2
Active Members this hour:
Visits Today: 754
Visits Yesterday: 15,678













































+2 votes
30 views

I had started a new keto diet and added additional fats and salads.

I also began taking some supplements Kelp, berberine, and monk fruit powder to supplement absence of sugar in my tea and oatmeal. 

Upon reflection I thought it might be the supplements causing the allergic reaction.

I had a slightly elevated fever, intense itching from the rash and facial swelling primarily on my cheeks l. I looked like a freaking chipmunk.

I stopped all supplements and am taking Prednisone 20 mg, Tylenol and Claritin per my GP.!My rash and swelling subsided until this afternoon and I am itching again! I only ate oatmeal this morning and 1 cup of black tea!

I resumed the Prednisone and and Claritin this afternoon. 

Why do all maladies send us scrambling to ER in the middle of the late overnight?

in Diet and Health by (957,210 points)

2 Answers

+1 vote
 
Best answer

So true! The "witching hour" I suppose!

Rashes that appear as tiny red dots under the skin are usually called petechiae. These rashes are often symptoms of a iron deficiency anemia and aplastic anemia. And, or some other allergic reaction as you indicated. A gluten intolerance or worse celiac disease. A protein found in oats, wheat, barley and rye. I don't have the full on celiac disease, but I do have a gluten intolerance when taking in too much of those proteins. These proteins are also found in supplements, medications and other products such as shampoos, conditioners, lotions, etc..

I'm interested in what you learn of this sudden skin eruption. Keep us updated. With that, I hope you're feeling better now!


by (360,600 points)
+2 votes

Be careful out there. We don't want you dropping dead on us.

by (4,294,571 points)
+1

Thanks Blue, I don’t plan on it! Lol!

[ contact us ]
[ richardhulstonuk@gmail.com ]

[ F.A.Q.s ]

[ Terms and Conditions ]

[ Website Guidelines ]

[ Privacy Policy and GDPR ]

[ cookies policy ]

[ online since 5th October 2015 ]

...